# SDR SWAA2023090688991

- Difficulty date: August 13, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 986 LBL 25-45 HAS MULTIPLE AREAS OF CORROSION< REMOVED CORROSION FROM FLOOR BEAM AT BS 986.5 WL 208 BLEND OUT AREAS MEASURE: LBL 44: L: 2.5' W: 1.2' REMAINING THICKNESS: .104' ORIGINAL THICKNESS .150'; FOUND FLOOR BEAM TO BE OUT LIMITS PER SRM 53-70-51-1A-1 PAR. 4. H. (2)(B) FIGURE 103. DETAILS A; B; C; E; F; G; H AND N. USED TOOL ID: IS000459 DUE DATE: 02/29/24. FABRICATED AND INSTALLED REPAIR PARTS [1] 1EA T-CHORD MADE FROM BAC1505-101474 7050-T76511 LOT: 1505572-11; [2] ANGLE 2EA MADE FROM BAC1490-2887 7075-T6 LOT: 1505568-1; [3] ANGLE 2EA MADE FROM BAC1490-2887 7075-T6 LOT: 1523264-1 AND [4] STRAP 2EA MADE FROM 7075-T6#0.080 LOT: 1492623-1 IAW EA 23-153-02524 AND SRM 53-70-51-2R-4 PAR. 4. G. H. I. J. AND K.;[35] VERIFIED REPAIR PERFORMED PER CORRECTIVE ACTION ITEM 34. FAULT COMPLETE. MEASUREMENT TABLE COMPLETE.
